# SDR GTIA2018012502365

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 8,958 hours, 4,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANTS COMPLAINED OF A DIRTY SOCKS ODOR ON SHORT FINAL.  PERFORMED INSPECTION OF FWD AND AFT GALLEYS,  NO DEFECTS NOTED,  NO ODORS DETECTED IAW TSM 05-50-00-810-831-A.
